SciELO - Scientific Electronic Library Online

 
vol.17 número3Gronwall-Bellman type integral inequalities and applications to global uniform asymptotic stability índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Resumo

SUDO, Takahiro. Computing the Laplace transform and the convolution for more functions adjoined. Cubo [online]. 2015, vol.17, n.3, pp.71-90. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462015000300005.

We compute explicitly the Laplace transform and the convolution for more functions on the real than the continuous functions that obtained as the inverse Laplace transforms of rational functions on the complex plane vanishing at infinity. We also consider the algebraic structure with more functions adjoined.

Palavras-chave : Laplace tranform; Gaussian function; Dirac delta function; convolution.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons